# SDR AALA990035

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT TORQUE BOX HAD HOLE WORN ALMOST THROUGH AT APPROX STATION 1343, VERT WEB.  INSTALLED DOUBLER PER MM 51-40-2.  (M)
